# SDR FDEA202411211710

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856105
- Condition: Dented
- Location: Zone 200
- Part time: 9,678 hours, 4,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FLOOR PANEL 221CFF SECTION 41, MAIN DECK CARGO COMPARTMENT. MDC, FLOOR PANEL 221CFF SECTION 41 WAS REPAIRED IAW B767 SRM 53-00-50-2R FIG.201 SHEET   2 REV.90 AUG 15/2024
